Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The undecidability of cyclotomic towers


Author: Carlos R. Videla
Journal: Proc. Amer. Math. Soc. 128 (2000), 3671-3674
MSC (1991): Primary 03B25, 12L05
Published electronically: June 7, 2000
MathSciNet review: 1694882
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

Let $\mathbb{Q}(p^\infty)$ be the field obtained by adjoining to $\mathbb{Q}$ all $p$-power roots of unity where $p$ is a prime number. We prove that the theory of $\mathbb{Q}(p^\infty )$ is undecidable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03B25, 12L05

Retrieve articles in all journals with MSC (1991): 03B25, 12L05


Additional Information

Carlos R. Videla
Affiliation: Departamento de Matemáticas, CINVESTAV–IPN, A. Postal 14–740, México, D.F. 07000, México
Email: cvidela@math.cinvestav.mx

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05544-1
PII: S 0002-9939(00)05544-1
Received by editor(s): November 23, 1998
Received by editor(s) in revised form: February 1, 1999
Published electronically: June 7, 2000
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2000 American Mathematical Society